# SDR 95ZZZX5639

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO470N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Through-Bolt
- Part number: 641931981
- Condition: Broke
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW THROUGH-BOLT BROKE AFTER TORQUED TO 67 FEET/POUND.  BROKE AT O-RING GROOVE IN CENTER OF BOLT.  SUBMITTER SUSPECTS POSSIBLE HYDROGEN EMBRITTLEMENT FROM PLATING.
